# SDR UPS07848996

- Difficulty date: January 4, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC8553B0093
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON CRACKED AT STA 1766 L14R.  REMOVED CRACKED LONGERON, FABRICATED & INSTALLED REPLACEMENT LONGERON AND 2 EA REPAIR SPLICES IAW SRM 53-05-0, 51-02-00, 53-02-02, 51-3-0, 51-1-20D.
